MathSciNet Relay Station
MathSciNet bibliographic data
MR196744 (33 #4930) 55.40
McCord, Michael C. Singular homology groups and homotopy groups of finite topological spaces. Duke Math. J. 33 1966 465–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement